# SDR VNAA2012051500015

- Difficulty date: May 15, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 18,065 hours, 18,138 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 3672614
- Condition: Damaged
- Location: Fuselage
- Part time: 17,202 hours, 17,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALK-AROUND, CREW FOUND POSSIBLE EVIDENCE OF LIGHTNING STRIKE ON RADOME.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND FIVE (5) BURN MARKS AT FRONT OF RADOME UNDER EROSION BOOT.  BURN MARKS DETERMINED TO BE PAINT DAMAGE ONLY.  NO DAMAGE TO COMPOSITE FOUND.  MAINTENANCE PLACED FIVE (5) SPOTS OF MISSING PAINT ON DAI (DEFERRED APPEARANCE ITEM) LIST AND PERFORMED CHECKS.  AIRCRAFT RELEASED FOR SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DAI BY REMOVING AND REPLACING RADOME ASSEMBLY.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
